using ruta g 200Hai Dr.
Am from india .i was suffering from moob ( fat in chest area)few days back i reviewe one of homeopathy site in that site they said to get rid of an man boob use ruta g 200. And i also used the medicine for 3 days and thr was an result in
3 days. The problem is i already suffer from kidney stone problem when i use ruta g 200 i got a pain in my right side testical and having an symptom fo stone pain. Is that any sideeffect of the medicine which i used ruta g 200 can i cont the med or stop da med pls guide me.
Age 28 yrs.
dimmy on 2013-10-23
and wait and see what it does for at least 2 weeks.
How is your kidney stone being treated? This is the
first thing to treat here, it is more important to handle
this complaint and why this is going on.
Have you seen a homeopath in person to help you?
This would be the best choice to have someone look
at you in person and then supervise you.
♡ simone717 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.